American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16N20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Jan Okniński. On the semiprimitivity of finitely generated algebras. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Piotr Grzeszczuk. On irreducible modules over $q$-skew polynomial rings and smash products. Proc. Amer. Math. Soc. 142 (2014) 59-69.
Abstract, references, and article information   
View Article: PDF

[3] Amiram Braun. On bimodules over Noetherian PI rings. Proc. Amer. Math. Soc. 138 (2010) 847-852. MR 2566550.
Abstract, references, and article information   
View Article: PDF

[4] V. Linchenko and S. Montgomery. Semiprime smash products and $H$-stable prime radicals for PI-algebras. Proc. Amer. Math. Soc. 135 (2007) 3091-3098. MR 2322738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. V. Kelarev. Radicals of algebras graded by cancellative linear semigroups. Proc. Amer. Math. Soc. 124 (1996) 61-65. MR 1291778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Phillip Schultz. A counterexample in Jacobson radicals . Proc. Amer. Math. Soc. 122 (1994) 961-964. MR 1260180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Yu Lee Lee. A note on the Jacobson radical . Proc. Amer. Math. Soc. 118 (1993) 337-338. MR 1131037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1